Advertisement

Advances in Difference Equations

, 2007:031272 | Cite as

On a k-Order System of Lyness-Type Difference Equations

  • G. Papaschinopoulos
  • C. J. Schinas
  • G. Stefanidou
Open Access
Research Article

Abstract

We consider the following system of Lyness-type difference equations: Open image in new window , Open image in new window , Open image in new window , Open image in new window , where Open image in new window , Open image in new window , Open image in new window , are positive constants, Open image in new window is an integer, and the initial values are positive real numbers. We study the existence of invariants, the boundedness, the persistence, and the periodicity of the positive solutions of this system.

Keywords

Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Analysis Functional Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Clark D, Kulenović MRS: A coupled system of rational difference equations. Computers & Mathematics with Applications 2002,43(6–7):849–867. 10.1016/S0898-1221(01)00326-1zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Clark D, Kulenović MRS, Selgrade JF: Global asymptotic behavior of a two-dimensional difference equation modelling competition. Nonlinear Analysis: Theory, Methods, & Applications 2003,52(7):1765–1776. 10.1016/S0362-546X(02)00294-8zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Kulenović MRS, Merino O: Discrete Dynamical Systems and Difference Equations with Mathematica. Chapman & Hall/CRC, Boca Raton, Fla, USA; 2002:xvi+344.zbMATHCrossRefGoogle Scholar
  4. 4.
    Kulenović MRS, Nurkanović Z: Global behavior of a three-dimensional linear fractional system of difference equations. Journal of Mathematical Analysis and Applications 2005,310(2):673–689.zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Kulenović MRS, Nurkanović M: Asymptotic behavior of a competitive system of linear fractional difference equations. Advances in Difference Equations 2006, 2006: 13 pages.Google Scholar
  6. 6.
    Papaschinopoulos G, Schinas CJ: Invariants for systems of two nonlinear difference equations. Differential Equations and Dynamical Systems 1999,7(2):181–196.zbMATHMathSciNetGoogle Scholar
  7. 7.
    Papaschinopoulos G, Schinas CJ: On the behavior of the solutions of a system of two nonlinear difference equations. Communications on Applied Nonlinear Analysis 1998,5(2):47–59.zbMATHMathSciNetGoogle Scholar
  8. 8.
    Schinas CJ: Invariants for difference equations and systems of difference equations of rational form. Journal of Mathematical Analysis and Applications 1997,216(1):164–179. 10.1006/jmaa.1997.5667zbMATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Sun T, Xi H, Hong L: On the system of rational difference equations . Advances in Difference Equations 2006, 2006: 7 pages.MathSciNetGoogle Scholar
  10. 10.
    Sun T, Xi H: On the system of rational difference equations . Advances in Difference Equations 2006, 2006: 8 pages.Google Scholar
  11. 11.
    Kocić VL, Ladas G: Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Mathematics and Its Applications. Volume 256. Kluwer Academic Publishers, Dordrecht, The Netherlands; 1993:xii+228.Google Scholar

Copyright information

© G. Papaschinopoulos et al. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Authors and Affiliations

  • G. Papaschinopoulos
    • 1
  • C. J. Schinas
    • 1
  • G. Stefanidou
    • 1
  1. 1.School of EngineeringDemocritus University of ThraceXanthiGreece

Personalised recommendations